# SDR DALA2017032002290

- Difficulty date: March 19, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, BS 1520 FRAME, BELOW STRINGER 27L FOUND DENTED. REMOVED DAMAGED AREA. FABRICATED DRILLED AND INSTALLED A REPAIR IAW SRM 53-00-07, REPAIR 5.
